# SDR AALA980543

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER LOBE GALLEY FIRE DOOR TRACK LOWER WEB IS CORRODED THROUGH AFT OF THE C-LIFT DOOR SUPPORT POST.  REMOVED, MANUFACTURED AND REINSTALLED NEW WEB SECTION PER AARD 51-01-00-05.  (M)
